Show simple item record

dc.contributor.authorSadri, Vahiden_US
dc.contributor.authorRahimlou, Gholamrezaen_US
dc.contributor.authorAhmadi, Rezaen_US
dc.date.accessioned2021-07-30T13:32:27Z
dc.date.available2021-07-30T13:32:27Z
dc.date.issued2021
dc.identifier.citationSadri, V., Rahimlou, G. & Ahmadi, R. (2021). K-g-fusion woven in Hilbert spaces. TWMS Journal of Applied and Engineering Mathematics. 11(3), 947-958.en_US
dc.identifier.issn2146-1147
dc.identifier.issn2587-1013
dc.identifier.urihttps://hdl.handle.net/11729/3211
dc.identifier.urihttp://jaem.isikun.edu.tr/web/index.php/archive/112-vol11-no3/752
dc.description.abstractIn this note, we study weaving K-g-fusion frames in separable Hilbert spaces which motivated by a generalized of fusion frames. We present necessary and sufficient conditions for these woven and also construct them by a linear bounded operator. Finally, A Paley-Wiener type perturbation result for weaving K-g-fusion frames will be investigated.en_US
dc.language.isoengen_US
dc.publisherIşık University Pressen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 United States*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/us/*
dc.subjectK-g-fusion frameen_US
dc.subjectWeaving frameen_US
dc.subjectWeaving g-fusion frameen_US
dc.titleK-g-fusion woven in Hilbert spacesen_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.relation.journalTWMS Journal of Applied and Engineering Mathematicsen_US
dc.identifier.volume11
dc.identifier.issue3
dc.identifier.startpage947
dc.identifier.endpage958
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Başka Kurum Yazarıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

info:eu-repo/semantics/openAccess
Except where otherwise noted, this item's license is described as info:eu-repo/semantics/openAccess